# SDR AALA20090709DFW01

- Difficulty date: July 9, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 88,280 hours, 14,257 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Module
- Part number: 271T006812
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - AIRCRAFT RETURNED TO DFW DUE TO LOSS OF CENTER HYDRAULIC SYSTEM.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ENGINE DRIVEN PUMP MODULE IN LEFT WHEEL WELL.  SYSTEM GROUND CHECK NORMAL OPERATION.
